Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Diagnosed with hypervitaminosis A. Suffering from vitamin A toxicity syndrome with hair loss. What is the treatment?

I was diagnosed with hypervitaminosis A a month ago. I immediately stopped all vitamin A supplementation. I am suffering from all the vitamin a toxicity symptoms. Extreme weakness, insomnia, gastrointestinal problems, nerve and joint pain, increased intracranial pressure,etc. Including alarming hair loss. Will I go completely bold? How long should I expect before the symptoms start to subside?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

THE TREATMENT FOR HYPERVITAMINOSIS A IS TO SIMPLY STOP VITAMIN A SUPPLEMENTATION.

THANKS
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor